# SDR CA050728006

- Difficulty date: July 22, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 21,438 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 585926R
- Condition: Cracked
- Location: Float
- Component: Float, Edoxxxxxxxxx, 584580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANULAR CORROSION AT FORWARD FLOAT STRUT FITTING P/N 585926R FOUND DURING A 400 HOUR INSPECTION.
